Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Simulation
Volume 2 (1989), Issue 2, Pages 113-116

A sharp upper bound for discrete inequalities of Gronwall-Bellman type

Department of Mathematics, Madras University P.G. Centre, Salem 636 011, Tamil Nadu, India

Received 1 December 1988; Revised 1 May 1989

Copyright © 1989 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


A sharp upper bound is given for solutions of a discrete inequality of the Gronwall-Bellman type. The bound, which is the exact solution of the corresponding discrete equation, is obtained by reducing the equation to a system of difference equations.